# SDR 99ZZZX273

- Difficulty date: November 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N61426
- Make and model: Hughes 269C1
- Aircraft serial: 0062
- Engine: Lyc HO360C1A
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: LW15416
- Condition: Failed
- Location: Magneto
- Part time: 1,094 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAGNETO DRIVE ADAPTER BEARING CAGE FAILED AND WAS DISCOVERED DURING A 100-HOUR INSPECTION.  DEBRIS WAS REMOVED FROM THE OIL SUMP.  NO FURTHER DAMAGE WAS NOTED IN THE OIL PUMP OR THE REST OF THE ENGINE.
